Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleNormalization of rings
Author(s) Gert-Martin Greuel, Santiago Laplagne, Frank Seelisch
TypeArticle in Journal
AbstractWe present a new algorithm to compute the integral closure of a reduced Noetherian ring in its total ring of fractions. A modification, applicable in positive characteristic, where actually all computations are over the original ring, is also described. The new algorithm of this paper has been implemented in Singular, for localizations of affine rings with respect to arbitrary monomial orderings. Benchmark tests show that it is in general much faster than any other implementation of normalization algorithms known to us.
KeywordsNormalization, Integral closure, Test ideal, Grauert–Remmert criterion
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717110000611
LanguageEnglish
JournalJournal of Symbolic Computation
Volume45
Number9
Pages887 - 901
Year2010
Edition0
Translation No
Refereed No
Webmaster